# SDR ASOA200901395

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 15,593 hours, 13,723 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EC/TC AD2004-10-030002 VISUAL INSP OF THE ENG SUPPORT BEAM, FOUND BOX BEAM UPPER WEB CRACKED UNDER THE BLEED AIR LEAK DETECTION BRACKET AT RBL9.5. AND AT FS640.00 CRACK MEASURES APPROX .375" PAST THE CLIP. CRACK HAS BEEN CONFIRMED BY METHOD OF EDDY CURRENT INSP.
